# SDR AWXA200501592

- Difficulty date: November 13, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486129
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED DISBOND AREA ON THE OUTBOARD END OF THE LT INBOARD MID-FLAP WEDGE PANEL, UPPER SURFACE.  MAINTENANCE REMOVED DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 201.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 201.  BONDED REPAIR PARTS TO THE UPPER SURFACE OF THE INBOARD MIDFLAP WEDGE PANEL IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 201.
